Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 19, 2011, 10:40 AM CDT for Labette County, Neosho County, Kansas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2011, 10:40 AM CDT (15:40 UTC)
- Expired
- Mar 19, 2011, 11:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 141 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 10:44 AM CDT | HAIL 1.75 | 3 Se Parsons, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 9:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS53 KICT 191540
SVRICT
KSC099-133-191645-
/O.NEW.KICT.SV.W.0023.110319T1540Z-110319T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1040 AM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1145 AM CDT
* AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR PARSONS...AND MOVING NORTHEAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. PAUL AND SOUTH MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3731 9508 3722 9519 3730 9534 3759 9517
3766 9508
TIME...MOT...LOC 1540Z 212DEG 15KT 3731 9520
WIND...HAIL <50MPH 1.00IN
$$
JAKUB3 follow-up statements
221
WWUS53 KICT 191554
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1054 AM CDT SAT MAR 19 2011
KSC099-133-191645-
/O.CON.KICT.SV.W.0023.000000T0000Z-110319T1645Z/
NEOSHO KS-LABETTE KS-
1054 AM CDT SAT MAR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LABETTE AND SOUTHEASTERN NEOSHO COUNTIES UNTIL 1145 AM CDT...
AT 1051 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF PARSONS...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL AND SOUTH MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3731 9508 3724 9516 3730 9532 3759 9517
3766 9508
TIME...MOT...LOC 1554Z 212DEG 15KT 3736 9516
WIND...HAIL <50MPH 1.00IN
$$
JAKUB235 WWUS53 KICT 191618 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1118 AM CDT SAT MAR 19 2011 KSC099-191628- /O.CAN.KICT.SV.W.0023.000000T0000Z-110319T1645Z/ LABETTE KS- 1118 AM CDT SAT MAR 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LABETTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3738 9508 3738 9525 3759 9517 3766 9508 TIME...MOT...LOC 1618Z 204DEG 8KT 3741 9511 $$ KSC133-191645- /O.CON.KICT.SV.W.0023.000000T0000Z-110319T1645Z/ NEOSHO KS- 1118 AM CDT SAT MAR 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN NEOSHO COUNTY UNTIL 1145 AM CDT... AT 1114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF MCCUNE...OR 10 MILES NORTHEAST OF PARSONS...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... ST. PAUL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3738 9508 3738 9525 3759 9517 3766 9508 TIME...MOT...LOC 1618Z 204DEG 8KT 3741 9511 WIND...HAIL <50MPH 1.00IN $$ JAKUB
722 WWUS53 KICT 191642 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1142 AM CDT SAT MAR 19 2011 KSC133-191652- /O.EXP.KICT.SV.W.0023.000000T0000Z-110319T1645Z/ NEOSHO KS- 1142 AM CDT SAT MAR 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEOSHO COUNTY WILL EXPIRE AT 1145 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER PENNY SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3738 9508 3738 9525 3759 9517 3766 9508 TIME...MOT...LOC 1642Z 204DEG 8KT 3746 9508 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:55 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 19, 6:55 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 655 AM CDT SAT MAR 19 2011 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCT SHRA & ISOLD TSRA DEVELOPED OVER PRIMARILY SE KS EARLY THIS MORNING ALONG DEVELOPING ELEVATED WARM FRONT SITUATED IN A W-E MANNER OVER SC & SE KS. FRONT TO DISSIPATE THIS MORNING...HOWEVER INCREASING WARM MOIST ADVECTION TO INDUCE SHRA/EMBEDDED TSRA TO GREATLY INCREASE IN RESPONSE TO EQUALLY INCREASING (& THEREFORE DEEPENING) ISENTROPIC ASCENT OVER ALL OF KS. AS SUCH CIGS & VSBYS TO DETERIORATE INTO MVFR STATUS 19/18Z-19/20Z WITH FURTHER DETERIORATION TO IFR LATER THIS AFTERNOON. (ESPECIALLY OVER SC KS & MUCH OF CNTRL KS...PRIMARILY KSLN WHERE BETTER ALIGNED WITH GREATEST LWR-DECK MOIST ADVECTION). OUTLOOK FROM 19/21Z ONWARD IS BLEAK AS WARM ADVECTION IN 15,000-2,000FT LAYER INDUCES SHARPENING INVERSION THAT'LL LIKELY KEEP MOST TERMINALS IFR STRATIFIED THROUGH 20/06Z. && PREV DISCUSSION... /ISSUED 307 AM CDT SAT MAR 19 2011/ DISCUSSION... MAIN FORECAST CONCERNS: PRECIPITATION CHANCES TODAY AND AGAIN TUESDAY...TEMPERATURES THROUGHOUT...AND FIRE DANGER SUNDAY THROUGH TUESDAY. TODAY-TONIGHT: SHOWERS AND ELEVATED THUNDERSTORMS SHOULD DEVELOP AND SPREAD NORTHEASTWARD ACROSS OUR AREA THIS MORNING INTO THE AFTERNOON...WITH DEEP LAYER ISENTROPIC LIFT AND ELEVATED MOISTURE TRANSPORT. MOST UNSTABLE CAPES OF UP TO 1,000 J/KG...VERY STEEP MID-LEVEL LAPSE RATES...AND UPDRAFT LAYER SPEED SHEAR SUGGEST SOME STRONG STORMS WITH MAINLY SMALL HAIL...AND PERHAPS ISOLATED HAIL TO AROUND QUARTER SIZE. GIVEN THE SOUTHEASTERLY UPSLOPE TRAJECTORIES...CLOUDS AND RAIN...OUR DIURNAL TEMPERATURE RANGE SHOULD BE LESS THAN NORMAL. THERE WILL BE A CONTINUED BUT LESSER CHANCE OF SHOWERS/T-STORMS THIS EVENING NORTH OF THE DIFFUSE RETREATING WARM FRONT. SUNDAY-MONDAY: ABOVE NORMAL TEMPERATURES WILL BE THE MAIN STORY WITH A STRONG LOW-LEVEL THERMAL RIDGE FROM THE SOUTHERN HIGH PLAINS NORTHEASTWARD INTO OUR AREA. THE MODELS SHOW OUR AREA IN A CAPPED WARM SECTOR SUNDAY. A COLD FRONT IS PROGGED TO REACH AS FAR SOUTH AS CENTRAL KS SUNDAY NIGHT BEFORE STALLING...THEN RETREATING BACK NORTHWARD AS A WARM FRONT BY MONDAY AFTERNOON. WITH FAIRLY WARM 800 MB TEMPERATURES OF +15 TO +17 C...WILL KEEP DRY FORECAST IN PLACE DURING THE PERIOD. GUSTY SOUTHERLY WINDS ARE EXPECTED BOTH DAYS. TUESDAY-FRIDAY: THE UPPER TROF IN THE WEST WILL EJECT OUT ACROSS THE CENTRAL PLAINS TUESDAY INTO WEDNESDAY. WILL MAINTAIN LOW CHANCES FOR THUNDERSTORMS TUESDAY EAST OF THE DRYLINE PASSAGE ACROSS SOUTHEAST KANSAS. SOUTHWEST-WESTERLY DOWNSLOPE BEHIND DRYLINE WILL SUPPORT WELL ABOVE NORMAL HIGHS TUESDAY AFTERNOON. THE AFOREMENTIONED UPPER TROF IS PROGGED TO GET ABSORBED INTO A POLAR VORTEX OVER SOUTHEASTERN CANADA MID TO LATE WEEK. THIS WILL DRAW SLIGHTLY COOLER THAN NORMAL AIR DOWN HERE BY THURSDAY/FRIDAY. SLIGHT CHANCES FOR RAIN RETURN TO THE PICTURE LATE THURSDAY INTO FRIDAY WITH BOTH THE GFS AND ECMWF SHOWING AN ISENTROPIC LIFT PATTERN DEVELOPING...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES WITH THE ECMWF FASTER. JMC FIRE WEATHER... AN UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE WESTERN STATES SUNDAY INTO MONDAY...THEN LIFTING OUT ACROSS THE CENTRAL PLAINS ON TUESDAY. GUSTY SOUTH-SOUTHWESTERLY WINDS AND ABOVE NORMAL TEMPERATURES WILL RESULT IN VERY HIGH GRASSLAND FIRE DANGER LEVELS ACROSS MUCH OF THE AREA MAINLY DURING THE LATE MORNING AND AFTERNOON HOURS EACH DAY. AT THIS TIME...IT DOES NOT APPEAR THAT FIRE WEATHER HEADLINES WILL BE NEEDED BUT WE WILL CONTINUE TO MONITOR ANY FORECAST CHANGES CLOSELY. TUESDAY AFTERNOON LOOKS TO BE THE PERIOD OF BIGGEST CONCERN BEHIND THE DRYLINE IN SOUTH CENTRAL AND CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 53 78 56 / 80 30 10 10 HUTCHINSON 56 51 78 54 / 80 30 10 10 NEWTON 56 52 77 55 / 80 40 10 10 ELDORADO 56 53 77 56 / 80 40 10 10 WINFIELD-KWLD 58 54 77 57 / 80 30 10 10 RUSSELL 56 50 80 50 / 50 30 10 10 GREAT BEND 56 50 80 50 / 60 30 10 10 SALINA 56 51 78 53 / 70 40 10 10 MCPHERSON 56 51 78 54 / 80 30 10 10 COFFEYVILLE 59 56 78 58 / 70 30 10 10 CHANUTE 56 54 76 57 / 80 50 10 10 IOLA 55 53 76 57 / 80 50 10 10 PARSONS-KPPF 58 55 77 58 / 70 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 19, 9:45 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 945 AM CDT SAT MAR 19 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201445- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 945 AM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS THE AREA TODAY...WITH A LESSER CHANCE OF STORMS TONIGHT. THESE STORMS COULD BE SEVERE WITH HAIL OF QUARTER SIZE OR LARGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY IN SOUTHEASTERN KANSAS. IF STORMS DO DEVELOP...THEY COULD BECOME SEVERE. GUSTY SOUTH TO SOUTHWESTERLY WINDS AND WARMER THAN NORMAL TEMPERATURES WILL RETURN FROM SUNDAY THROUGH TUESDAY. THIS WILL CREATE VERY HIGH GRASSLAND FIRE DANGER ACROSS MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Mar 19, 10:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HAIL 2 N EDNA 37.09N 95.36W
03/19/2011 E1.75 INCH LABETTE KS PUBLIC
FAMILY MEMBER OF NWS EMPLOYEE REPORTS GOLFBALL SIZED
RELAYED BY NWS SPRINGFIELD.
1009 AM HAIL ALTAMONT 37.19N 95.29W
03/19/2011 E1.00 INCH LABETTE KS TRAINED SPOTTER
1010 AM HAIL 2 W ALTAMONT 37.19N 95.33W
03/19/2011 E1.25 INCH LABETTE KS TRAINED SPOTTER
&&
VJPSpecial weather statement, Mar 19, 10:20 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1020 AM CDT SAT MAR 19 2011 KSZ052-191600- MARION- 1020 AM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY... AT 1014 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF DURHAM...OR 19 MILES NORTHWEST OF MARION...AND MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. JAKUB
Local storm report, Mar 19, 10:26 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1026 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HAIL 5 N ALTAMONT 37.26N 95.29W
03/19/2011 E1.00 INCH LABETTE KS TRAINED SPOTTER
&&
VJPLocal storm report, Mar 19, 10:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HAIL WSW CEDAR VALE 37.11N 96.50W
03/19/2011 E0.75 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
VJPSpecial weather statement, Mar 19, 10:35 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1035 AM CDT SAT MAR 19 2011 KSZ094-191615- ELK- 1035 AM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELK COUNTY... AT 1033 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOLINE...OR 17 MILES NORTHWEST OF SEDAN...AND MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. JAKUB
Local storm report, Mar 19, 10:40 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM HAIL 3 S COTTONWOOD FALLS 38.32N 96.54W
03/19/2011 E1.00 INCH CHASE KS TRAINED SPOTTER
1037 AM HAIL N COTTONWOOD FALLS 38.37N 96.54W
03/19/2011 E1.50 INCH CHASE KS TRAINED SPOTTER
1038 AM HAIL COTTONWOOD FALLS 38.37N 96.54W
03/19/2011 E1.00 INCH CHASE KS TRAINED SPOTTER
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:18 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 57 min |
| Mar 19, 9:45 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 60 min |
| Mar 19, 10:05 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 44 min |
| Mar 19, 10:28 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| Mar 19, 11:11 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 25 min |
| Mar 19, 1:14 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 43 min |
| Mar 19, 1:55 PM CDT | Areal Flood Warning | ICT | Montgomery | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.